# SDR DALA2019073004483

- Difficulty date: July 29, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Aircraft time: 53,959 hours, 36,905 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK HOLES OF FUEL ACCESS PLATES #520FT, 620AT, AND 620FT WERE FOUND OUT OF LIMITS REF SRM 57-10-01-2R REPAIR 2 CORROSION LEVEL II. NRC 00801: FUEL ACCESS PLATES WERE REPLACED AND WILL BE INSTALLED ON 2040- 0012 AND AMDS 2040-0010. (LP #1196242)
